Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 14, NWS Jacksonville, FL

March 27, 20114 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 27, 2011, 5:26 PM EDT for 4 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2011, 5:26 PM EDT (21:26 UTC)
Expired
Mar 27, 2011, 6:05 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Bacon County, GA, Coffee County, GA, Jeff Davis County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 4:27 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WUUS52 KJAX 272126
SVRJAX
GAC001-005-069-161-272215-
/O.NEW.KJAX.SV.W.0014.110327T2126Z-110327T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EDT SUN MAR 27 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COFFEE COUNTY IN SOUTHEAST GEORGIA
  WESTERN APPLING COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN BACON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 615 PM EDT

* AT 527 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR WEST GREEN...OR 7 MILES EAST OF BROXTON...AND MOVING
  EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3180 8247 3169 8226 3157 8251 3157 8283
      3175 8283
TIME...MOT...LOC 2127Z 271DEG 36KT 3166 8270

$$
3 follow-up statements
858 
WWUS52 KJAX 272140
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 PM EDT SUN MAR 27 2011

GAC001-005-069-161-272215-
/O.CON.KJAX.SV.W.0014.000000T0000Z-110327T2215Z/
COFFEE GA-APPLING GA-JEFF DAVIS GA-BACON GA-
540 PM EDT SUN MAR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN BACON...SOUTHERN JEFF DAVIS...WESTERN APPLING AND
EASTERN COFFEE COUNTIES...

AT 539 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF DENTON TO 
WEST GREEN...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF 
ALMA TO BROXTON...MOVING EAST AT 40 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL IMPACT AREAS AROUND WEST GREEN 
AND DENTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3175 8247 3169 8226 3157 8251 3157 8283
      3171 8283
TIME...MOT...LOC 2139Z 271DEG 36KT 3166 8253 3163 8272

$$
ZAPPE
532 
WWUS52 KJAX 272145
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT SUN MAR 27 2011

GAC001-005-069-161-272215-
/O.CON.KJAX.SV.W.0014.000000T0000Z-110327T2215Z/
COFFEE GA-APPLING GA-JEFF DAVIS GA-BACON GA-
545 PM EDT SUN MAR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN BACON...SOUTHERN JEFF DAVIS...WESTERN APPLING AND
EASTERN COFFEE COUNTIES...

AT 545 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
WEST GREEN...OR 8 MILES EAST OF BROXTON...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT AREAS AROUND WEST GREEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3175 8247 3169 8226 3157 8251 3157 8283
      3171 8283
TIME...MOT...LOC 2145Z 271DEG 36KT 3162 8270

$$
ZAPPE
246 
WWUS52 KJAX 272205
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
605 PM EDT SUN MAR 27 2011

GAC001-005-069-161-272215-
/O.CAN.KJAX.SV.W.0014.000000T0000Z-110327T2215Z/
COFFEE GA-APPLING GA-JEFF DAVIS GA-BACON GA-
605 PM EDT SUN MAR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BACON...SOUTHERN
JEFF DAVIS...WESTERN APPLING AND EASTERN COFFEE COUNTIES IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3175 8247 3169 8226 3157 8251 3157 8283
      3171 8283
TIME...MOT...LOC 2205Z 271DEG 36KT 3161 8247

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:41 PM EDT, 45 minutes earlier.

Area forecast discussion, Mar 27, 4:41 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
441 PM EDT SUN MAR 27 2011

...SEVERE TSTM WATCH NUMBER 69 INCLUDES ALL OF SE GA...THE ADJACENT
NEAR SHORE COASTAL WATERS AND HAMILTON...SUWANNEE AND COLUMBIA
COUNTIES IN NORTHEAST FLORIDA UNTIL 11 PM EDT...

.UPDATE...SEVERE THUNDERSTORM WATCH 69 HAS REPLACED SEVERE
THUNDERSTORM WATCH 68. THE NEW WATCH IS VALID UNTIL 11 PM EDT.

&&

.SYNOPSIS...TSTMS DEVELOPING IN WARM SECTOR S OF QUASI-STATIONARY
FRONT OVER S CENTRAL GA. 2000+ J/KG CAPES AND HIGH BULK SHEAR
ALLOWING FOR SEVERE STORM DEVELOPMENT WITH SOME TORNADIC
SUPERCELLS. HAVE EXPANDED EXISTING SVR TSTM WATCH #68 TO THE COAST
AND NEAR SHORE COASTAL WATERS IN SE GA.

.SHORT TERM...HAVE CONTINUED PREVIOUS FORECAST PHILOSOPHY OF
HIGHEST POPS OVER SE GA THRU THE EVENING WITH DAMAGING WINDS AND
LARGE HAIL MENTIONED IN ZONES. WILL UPDATE HWO SHORTLY FOR WATCH
EXPANSION.

NAM INDICATING MORE S PUSH WITH COLD AIR BEHIND FRONT FOR
MON...AND HAVE LEANED MORE IN THIS DIRECTION WITH COOLER TEMPS
ESPECIALLY FOR SE GA AND COASTAL AREAS OF EXTREME NE FL. LATER
SHIFTS CAN ADJUST FURTHER IF NECESSARY.

.LONG TERM...HAVE LEFT THE EXTENDED FORECAST NEARLY UNCHANGED. DID
MAKE SOME MINOR TWEAKS TO TEMPS. LATEST MEX GUIDANCE CLOSER TO
NORMAL FOR FORECAST LOWS FRI THRU SUN...AND WILL NEED TO SEE IF
THIS TREND CONTINUES.

&&

.AVIATION...MOSTLY VFR CONDITIONS EXPECTED TONIGHT. SSI MOST LIKELY
TO BE AFFECTED BY THUNDERSTORMS WITH STRONG WINDS MAINLY BETWEEN 21Z
AND 00Z. HAVE VCTS IN NE FL TAFS ALSO.

&&

.MARINE...SOUTHWEST FLOW WILL BECOME NE LATE TONIGHT OVER GA WATERS
AND MONDAY OVER NE FL WATERS AS COLD FRONT MOVES DOWN THE COAST.
USED NAM12 WINDS WHICH ARE A LITTLE FASTER THAN GFS WITH FRONTAL
POSITION. NO HEADLINES NEEDED.

&&

.FIRE...WILL ISSUE RED FLAG WARNING FOR PARTS OF NE FL DUE TO RH'S
FALLING INTO THE LOWER 30S AND WINDS AROUND 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  57  69  49  70 /  60  40  20  20
SSI  60  67  53  67 /  40  40  20  20
JAX  62  75  55  71 /  40  50  30  20
SGJ  64  74  59  71 /  40  60  30  30
GNV  62  79  58  76 /  50  70  30  20
OCF  62  80  61  79 /  50  70  40  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FOR ST. JOHNS-FLAGLER-MARION-PUTNAM-ALACHUA
     TIL 7 PM EDT.
GA...NONE.
AM...NONE.

&&

ECZ
Hazardous weather outlook, Mar 27, 5:06 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT SUN MAR 27 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
506 PM EDT SUN MAR 27 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REST OF TODAY AND TONIGHT...

...SEVERE THUNDERSTORM WATCH NUMBER 69 INCLUDES ALL OF SOUTHEAST
GEORGIA...THE ADJACENT NEAR SHORE COASTAL WATERS AS WELL AS
HAMILTON...SUWANNEE AND COLUMBIA COUNTIES IN NORTHEAST FLORIDA
VALID UNTIL 11 PM EDT...
...AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA...

LOW PRESSURE WILL MOVE ACROSS SOUTHERN GEORGIA TODAY WITH A COLD
FRONT SAGGING SOUTH TOWARD THE AREA. THUNDERSTORMS HAVE INCREASED
ACROSS SOUTHEAST GEORGIA...WITH ACTIVITY LIKELY SPREADING INTO
EXTREME NORTHEAST FLORIDA LATER THIS AFTERNOON. SEVERE THUNDERSTORMS
WILL REMAIN POSSIBLE INTO THIS EVENING...WITH MAIN CONCERNS OF HAIL
OVER ONE INCH IN DIAMETER...FREQUENT LIGHTNING AND GUSTY WINDS. THE
SEVERE THUNDERSTORM WATCH FOR SOUTHEAST GEORGIA AND THE NEARSHORE
COASTAL WATERS HAS BEEN EXTENDED UNTIL 11 PM EDT...AND THIS WATCH NOW
INCLUDES HAMILTON...SUWANNEE AND COLUMBIA COUNTIES IN NORTHEAST
FLORIDA. ISOLATED TORNADOES ARE ALSO POSSIBLE.

AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA DUE TO SEVERAL
ONGOING WILDFIRES. THE SOUTHWEST WINDS WILL BLOW THE SMOKE TOWARD
THE NORTHEAST. WINDS MAY BE LOCALLY STRONG AND VARIABLE IN AND NEAR
THUNDERSTORMS WHICH MAY AT TIMES PUSH THE SMOKE IN OTHER DIRECTIONS.
USE CAUTION WHEN DRIVING ACROSS SOUTHEAST GEORGIA AS VISIBILITIES
MAY BE REDUCED. REFER TO THE SPECIAL WEATHER STATEMENT FOR MORE
DETAILS.

SOUTH OF A GAINESVILLE TO ST. AUGUSTINE LINE...DRY WEATHER CONDITIONS
AND BREEZY SOUTHWEST WINDS HAVE RESULTED IN A HIGH THREAT FOR FIRE
ACTIVITY THIS AFTERNOON. PERSONS ENGAGED IN OUTDOOR ACTIVITIES IN
OR NEAR WOODED AREAS SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A SERIES OF FAST MOVING DISTURBANCES COMING IN FROM THE GULF OF
MEXICO WILL BRING A CONTINUED CHANCE OF THUNDERSTORMS FOR MUCH OF
NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA WITH SELF-
ACTIVATION REQUESTED IN EXTREME NORTH FLORIDA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ

In the hours before

Local storm report, Mar 27, 4:26 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             3 W HORTENSE            31.33N 82.01W
03/27/2011  M1.75 INCH       BRANTLEY           GA   TRAINED SPOTTER

            GOLF BALL SIZE HAIL LASTED FOR 7 MINUTES AND COMPLETELY
            COVERED THE GROUND.

0245 PM     TSTM WND DMG     HORTENSE                31.33N 81.96W
03/27/2011                   BRANTLEY           GA   TRAINED SPOTTER

            NUMEROUS TREES WERE REPORTED DOWN IN HORTENSE...INCLUDING
            2 LARGE OAK TREES DOWN ON CHURCH ROAD.

&&

SHULER
Special weather statement, Mar 27, 4:26 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SUN MAR 27 2011

GAZ133-135-272115-
APPLING-JEFF DAVIS-
426 PM EDT SUN MAR 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
APPLING AND NORTHERN JEFF DAVIS COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 515 PM EDT...

AT 426 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF HAZLEHURST...MOVING
NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND HAZLEHURST...GRAHAM AND PLANT HATCH THROUGH 515 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST GEORGIA.

LAT...LON 3193 8230 3178 8256 3181 8281 3182 8281
      3183 8280 3194 8256
TIME...MOT...LOC 2026Z 246DEG 37KT 3184 8268

ZIBURA
Special weather statement, Mar 27, 5:00 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EDT SUN MAR 27 2011

GAZ135-136-272130-
APPLING-WAYNE-
500 PM EDT SUN MAR 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND CENTRAL APPLING COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 530 PM EDT...

AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SURRENCY...MOVING EAST AT 40 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BAXLEY...
SURRENCY AND ODUM THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3190 8216 3167 8185 3165 8223 3173 8244
TIME...MOT...LOC 2100Z 272DEG 36KT 3172 8220

ZIBURA
Local storm report, Mar 27, 5:08 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             HAZLEHURST              31.87N 82.60W
03/27/2011  E0.75 INCH       JEFF DAVIS         GA   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED AT 8 PUBLIC SAFETY DR 911 CENTER

&&

AWALKER
Special weather statement, Mar 27, 5:20 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
520 PM EDT SUN MAR 27 2011

GAZ132>136-272200-
APPLING-BACON-COFFEE-JEFF DAVIS-WAYNE-
520 PM EDT SUN MAR 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COFFEE...NORTHWESTERN WAYNE...CENTRAL APPLING...SOUTHERN JEFF DAVIS
AND NORTHERN BACON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 600 PM EDT...

AT 518 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 8 MILES SOUTH OF PINE GROVE...OR 8 MILES
SOUTHWEST OF BAXLEY...MOVING EAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND PINE GROVE...DENTON...
BAXLEY...SURRENCY AND ODUM THROUGH 600 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3183 8210 3163 8182 3159 8293 3182 8265
TIME...MOT...LOC 2118Z 268DEG 37KT 3170 8245

ZIBURA
Special weather statement, Mar 27, 5:23 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
523 PM EDT SUN MAR 27 2011

GAZ132>135-272215-
APPLING-BACON-COFFEE-JEFF DAVIS-
523 PM EDT SUN MAR 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
COFFEE...WESTERN APPLING...SOUTHERN JEFF DAVIS AND NORTHERN BACON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 615 PM EDT...

AT 523 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF WEST GREEN...OR 7
MILES EAST OF BROXTON...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WEST GREEN AND DENTON
THROUGH 615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3175 8236 3156 8235 3160 8284 3172 8282
TIME...MOT...LOC 2123Z 269DEG 33KT 3165 8271

ZAPPE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 1:22 PM EDTSpecial Weather StatementJAXAtkinson, Bacon38 min
Mar 27, 1:55 PM EDTSevere Thunderstorm WarningJAXBacon, Pierce, Ware20 min
Mar 27, 2:05 PM EDTTornado WarningJAXPierce40 min
Mar 27, 2:34 PM EDTSpecial Weather StatementJAXWayne41 min
Mar 27, 2:38 PM EDTSevere Thunderstorm WarningJAXBrantley, Wayne39 min
Mar 27, 2:40 PM EDTSpecial Weather StatementJAXClinch50 min
Mar 27, 2:48 PM EDTSpecial Weather StatementJAXBacon42 min
Mar 27, 3:15 PM EDTSpecial Weather StatementJAXGlynn45 min
Mar 27, 3:44 PM EDTSpecial Weather StatementJAXAppling46 min
Mar 27, 3:47 PM EDTSpecial Weather StatementJAXJeff Davis43 min
Mar 27, 3:54 PM EDTSpecial Weather StatementJAXClinch51 min
Mar 27, 4:01 PM EDTSevere Thunderstorm WarningJAXClinch, Echols, Ware13 min
Mar 27, 4:26 PM EDTSpecial Weather StatementJAXJeff Davis49 min
Mar 27, 4:29 PM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis33 min
Mar 27, 5:00 PM EDTSpecial Weather StatementJAXAppling30 min
Mar 27, 5:20 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis40 min
Mar 27, 5:23 PM EDTSpecial Weather StatementJAXJeff Davis52 min
Mar 27, 5:48 PM EDTAreal Flood AdvisoryJAXAppling, Bacon, Coffee, Jeff Davis, Wayne87 min
Mar 27, 7:23 PM EDTSpecial Weather StatementJAXClinch52 min
Mar 27, 7:34 PM EDTAreal Flood AdvisoryJAXClinch, Echols96 min
Mar 27, 7:46 PM EDTSpecial Weather StatementJAXCharlton44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.